Convergence structures in L-concave spaces
Publish place: Iranian Journal of Fuzzy Systems، Vol: 21، Issue: 4
Publish Year: 1403
Type: Journal paper
Language: English
View: 57
This Paper With 20 Page And PDF Format Ready To Download
- Certificate
- I'm the author of the paper
Export:
Document National Code:
JR_IJFS-21-4_005
Index date: 24 September 2024
Convergence structures in L-concave spaces abstract
Considering a complete residuated lattice L as the lattice background, the concept of (preconcave, concave) L-convergence spaces via L-ordered co-Scott closed sets is introduced and its diagonal axioms are proposed. It is shown that concave L-convergence spaces are isomorphic to strong L-concave spaces in a categorical viewpoint. Also, it is proved that a preconcave L-convergence space satisfies the Kowalsky diagonal axiom if and only if it is concave, and an L-convergence space satisfies the Fischer diagonal axiom if and only if it is concave.
Convergence structures in L-concave spaces Keywords:
L-convex space , L-concave space , L-convergence space , L-ordered co-Scott closed set , diagonal axiom
Convergence structures in L-concave spaces authors
Xiancheng Han
Beijing Institute of Technology
Bin Pang
School of Mathematics, Beijing Institute of Technology
مراجع و منابع این Paper:
لیست زیر مراجع و منابع استفاده شده در این Paper را نمایش می دهد. این مراجع به صورت کاملا ماشینی و بر اساس هوش مصنوعی استخراج شده اند و لذا ممکن است دارای اشکالاتی باشند که به مرور زمان دقت استخراج این محتوا افزایش می یابد. مراجعی که مقالات مربوط به آنها در سیویلیکا نمایه شده و پیدا شده اند، به خود Paper لینک شده اند :